# SDR GUUA10060601

- Difficulty date: October 6, 2006
- Submitted: October 9, 2006
- Operation: Air carrier
- Aircraft: N266AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120188
- Aircraft time: 34,607 hours, 36,100 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT: 250 MIA/HAV DURING PREFLIGHT FOUND 3 EMERGENCY FLOOR LIGHTS IN FRONT OF GALLEY INOPERATIVE.  SPLICED WIRE AT FORWARD EMERGENCY LIGHTS OPERATIONAL CHECK NORMAL.
